# SDR FDEA202111122831

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 51,201 hours, 24,338 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: 4052506955
- Part serial: 96048676
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WITH LEFT FMC DEFERRED (REF 34-63/6185) RIGHT AUTOPILOT FAILED IN CRUISE AT FL390 AND WOULD NOT   RE-  ENGAGE. ALSO VNAV INOP AT THAT POINT.      ENROUTE TO MIA CREW ADVISED ALL 3 AUTO PILOTS ARE INOP. DURING LANDING IN   MIA CREW EXECUTED A MISSED APPROACH. ON GO AROUND A EMERGENCY WAS DECLARED. AIRCRAFT LANDED   SAFELY.   CRASH, FIRE AND RECUE RESPONDED WITH NO ACTION REQUIRED. REPLACED L FMC AND LOADED SOFTWARE FACTED MEL (REF 34-63/6185) AND PLACED R A/P ON   MEL.
